MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2024, vascular access was obtained via right groin using a 4f sheath.Subsequently, the sheath was exchanged to 45cm 6f sheath.The popliteal artery was pre-dilated using a 2x60mm coyote balloon catheter at 14 atmospheres (atm) for 15 seconds twice, and another 14 atm for 30 seconds.A 4x100mm non-boston scientific (bsc) balloon was advanced, and the popliteal artery was again pre-dilated at 8 atm for 30 seconds and then 14 atm for 30 seconds.The superficial femoral artery (sfa) was pre-dilated at 14 atm for 30 seconds.The popliteal was then dilated using the 5.0 x 100mm, 135cm ranger paclitaxel-coated pta balloon catheter at 14 atm for 180 seconds.A 7x60mm non-bsc stent was deployed in the sfa and was post dilated twice using 5x40mm non-bsc balloon at 14 atm for 12 seconds.The procedure was completed.The patient was transferred in stable condition.On (b)(6) 2024, a 6f contralateral sheath was inserted over the non-bsc guidewire into the left femoral artery around the iliac bifurcation to the right femoral.The catheter was aspirated and flushed, and a non-bsc support catheter was inserted over the guidewire.The guidewire was advanced through the popliteal subtotal occlusion into the tibial peroneal trunk.The catheter was inserted over the guidewire to the tibial peroneal trunk.The guidewire was removed, and the catheter was aspirated and flushed.A rotawire was advanced through the catheter into the distal peroneal.The catheter was removed, leaving the guidewire in place.The groin sheath was aspirated and flushed, and a 2mm burr was inserted over the guidewire into the popliteal.Multiple passes were made in the popliteal.The burr was then removed from the body using dynaglide, leaving the guidewire in place.A 6 mm x 60 mm drug-coated balloon was inserted over the guidewire into the lesion.The balloon was inflated to 10 atm for 3 minutes.The balloon was then deflated and removed from the body.The pre-procedure stenosis was 99%.The post-procedure stenosis was 50%.The patient tolerated the procedure without complications and left the cath lab in stable hemodynamic condition with a palpable pulse in the foot.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20462233
Report Number2124215-2024-62668
Device Sequence Number18084054
Product Code ONU
UDI-Device Identifier08714729975984
UDI-Public08714729975984
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number02401H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/16/2024
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale